# SDR 2004FA0000699

- Difficulty date: September 3, 2004
- Submitted: September 3, 2004
- Operation: General aviation
- Aircraft: N855ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495009
- Aircraft time: 6,808 hours
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 455987
- Part serial: 481
- Condition: Cracked
- Location: Mlg
- Part time: 6,808 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS IN HOUSING AT PISTON SHAFT END RETAINING CLIP GROOVE AREA.
